# SDR AALA981523

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1850-1853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON LOWER FUSELAGE SKIN RUNNING UNDER TEAR STRAP AT STATION 1850-1853 BETWEEN LONGERONS 46L AND 47L IN AFT CARGO COMPT.  CUTOUT CORRODED SKIN AND INSTALLED CLASS I DOUBLER PER SRM 53-20-00, VOL I, FIG 6, SHEET 5 AND SRM 51-21-01, VOL II.(M)
